# SDR SWIA2020031649305

- Difficulty date: February 9, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CAP AT LBL.27  HAS SIGHNS OF CORROSION AND GOUGING FROM FS.559+80-FS.569 (INBD AND OTBD FLANGES)   (C-CHECK) RO 3/13/2020   FLOOR BEAM CAP AT LBL 27 REPAIRED FROM FS569 TO FS559+10 REF CRJ200 SRM AND BOMBARDIER REO.  SEE CONTINUATION CARD FOR WORK DETAILS.
